The Kyoto Journal of Mathematics, formerly The Journal of Mathematics of Kyoto University, has a long and distinguished history of publishing high-quality and original mathematical research. A quarterly, it publishes original research papers at the forefront of pure mathematics, including surveys that contribute to advances in pure mathematics.
Volume 6, Number 2
Publication Date: 1967
On the jacobian varieties of the fields of elliptic modular functions II.
Koji Doi and Hidehisa Naganuma; 177-185
Rational sections and Chern classes of vector bundles
Hiroshi Yamada; 295-312